Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain while swallowing and drinking. Severe vomiting. What is causing this?

I have recently started to experience pain when swallowing food and drinking fluids. When drinking tea I actually get a burning sensation . I have recently been in hospital with AFT and after getting out of Hospital I had a gastro virus and vomited quite severly and since then have experienced this pain while eating and drinking.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding pain and burning in throat and followed by vomiting. After considering all aspects of your complaints and co-relating it with your history of illness it appears to be gastritis.

Now I would like to suggest you -

(a) Avoid spicy food .

(b) Take combination of Ranitidine and domperidone as medication.

(c) Take cool liquid and semisolid diet.

(d) Proper rest is also recomonded.

Wishing for your speedy recovery.

Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor